# SDR USAA2012020600013

- Difficulty date: January 25, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR68, Y1162.5.  REPLACED FLOORBEAM AT FR68, Y1162.5 IAW A319 SRM 51-72-11 & AIRBUS DRAWING # D53472780.
